Last july26 me and my gf had unprotected sex on the day 3rd day on her period, she took nordette (4 pills) after 8 hours of deed then another 12 hours after the first dose , she experience vomitting and breast tenderness . 2 weeks after she felt again , is just a side effect or a sign ?
Taking all those hormones at once will effect her body. It isn't meant to be taken as regular birth control. Its not as effective that way and it will cause her to have side effects for the month. She may also have bleeding when its not expected and her period will be late. The ecp's are meant for emergencies, like the condom broke or rape. Use a condom or get her to get on regular birth control.
- Nordette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nordette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2014 • 1 answer
Updated 5 Nov 2014 • 2 answers
Updated 5 Sep 2014 • 2 answers
Updated 13 Nov 2014 • 2 answers
Updated 2 Dec 2014 • 1 answer